Antonio Montalbán

Associate Professor
Curriculum Vitae: 
Research
Primary Research Area: 
Mathematical Logic
Research Interests: 
Mathematical logic, computability theory
Contact Information
721 Evans Hall
antonio [at] math [dot] berkeley [dot] edu
Year Appointed: 
2012
Publications
Selected Publications: 
  • Embedding Jump Upper Semilattices into the Turing Degrees.
    Journal of Symbolic Logic, Vol. 68 (3), 2003, pp. 989-1014. 
  • Ranked Structures and Arithmetic Transfinite Recursion. With Noam Greenberg.
    Transactions of the AMS Vol 360, 2008, pp. 1265-1307. 
  • On the equimorphism types of linear orderings.
    Bulletin of Symbolic Logic Vol 13, 2007, pp. 71-99. 
  • On the n-Back-and-Forth types of Boolean Algebras. With Kenneth Harris. Transactions of the AMS, 364 (2012), 827–866.
  • Open questions in Reverse Mathematics. Bulletin of Symbolic Logic, 17 (2011), 431-454.
  • Rice Sequences of Relations. Philosophical Transactions of the Royal Society A, 370 (2012), 3464-3487.
  • The limits of determinacy in Second Order Arithmetic. With Richard A. Shore. To appear in the Proceedings of the London Math Society.
  • A computability theoretic equivalent to Vaught’s conjecture. Advances in Mathematics, 235 (2013), 56–73.